# SDR DALA2024031903497

- Difficulty date: September 10, 2021
- Submitted: March 19, 2024
- Operation: Air carrier
- Aircraft: N649DL
- Make and model: Boeing 757232
- Aircraft serial: 24389
- Aircraft time: 92,444 hours, 40,820 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: None
- Part number: NONE
- Condition: None
- Location: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 649 DTA MONITOR INSPECTION LOG REFERENCE ER/A 593718-14AD, FUSELAGE / STA 1640 FRAME / WEB AND CHORD, S-14R / CRACKS. CORRECTIVE ACTION: REF ERA 593718-14AD. (1943929)
